# SDR ASAA2022012637369

- Difficulty date: January 26, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N248AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62469
- Aircraft time: 20,046 hours, 6,557 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 146A750235
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H TRANSITION PANEL HAS CORROSION STA 727C-787. GROUNDED - YES. REPAIRED TRANSITION PANEL IAW 737-900 SRM 53-00-53-2R-5W=1" O-.040" R-.018" L-4" D-.022".
